Certifying operator identities via noncommutative Gröbner bases release_yqktkzqzmjbxrjoehow6sdbo7q [as of editgroup_54h4tuopu5h43fgpt4g45t62nq]

by Clemens Hofstadler, Clemens G. Raab, Georg Regensburger

Published in ACM Communications in Computer Algebra by Association for Computing Machinery (ACM)
ISSN-L 1932-2232
Volume 53
Page(s) 49-52
Release Date 2019-11-08
Publisher Association for Computing Machinery (ACM)
Primary Language en (lookup)
Type  article-journal
Stage   published
Date   2019-11-08
Container Metadata
Unknown OA Status
Not in DOAJ
ISSN-L:  1932-2232
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Accepted Edit Version

This is the version of the entity as of a specific merged editgroup: 54h4tuopu5h43fgpt4g45t62nq